Advertisement

Reactions Weekly

, Volume 1761, Issue 1, pp 268–268 | Cite as

Nilotinib

Various toxicities: 3 case reports
Case report
  • 9 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, three men aged 56-66 years were described, who developed ischaemic stroke, peripheral artery disease (PAD), intracranial atherosclerosis, internal carotid artery (ICA) dissection or middle cerebral artery (MCA) stenosis following treatment with nilotinib for chronic myeloid leukaemia (CML) [routes and outcomes not stated; duration of treatments to reaction onsets not clearly stated].

Case 1: A 66-year-old man developed ischaemic stroke, PAD and intracranial atherosclerosis following treatment with nilotinib for CML. The man, who had arterial hypertension and CML, was receiving treatment with nilotinib 400mg twice daily for the last eight months. Thereafter, he presented with sudden onset of vertigo, central facial palsy, diplopia and gait ataxia. Subsequent MRI...

Reference

  1. Gomez-Galvan JB, et al. Nilotinib as a risk factor for ischaemic stroke: A series of three cases. Neurologia 32: 411-413, No. 6, Jul 2017. Available from: URL: http://doi.org/10.1016/j.nrl.2015.11.003 [Spannish; summarised from a translation] - Spain

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations